# SDR DALA2022070604697

- Difficulty date: July 2, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 7,356 hours, 3,451 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE #2 LH SLAT ACTUATOR TO FOM. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0275:2021-2065-LH/012 00232 REMOVED AND REINSTALLED LH WING #2 SLAT ACTUATOR IAW A220 AMP 27-81-30. (LP# 2303406)
